# SDR U30A200200024

- Difficulty date: October 25, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 2,786 hours, 836 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON COCKPIT SCAN FOUND NR 1 ENGINE FIRE BOTTLE DISCHARGE LIGHT ON. NO ECAM NOTED AND NO PRESENT LEG FAULTS FOUND. PERFORMED TEST NR 1 AGENT ENG NR 1 FIRE EXTINGUISH LIGHT. ACCORDING TO AMM 26-11-00-01 AGENT NR 1 ENGINE FIRE LIGHT OF FOR SERVICE.
